Loading...
Loading...

Go to the content (press return)

Some lower bounds on geometric separability problems

Author
Arkin, E. M.; Hurtado, F.; Mitchell, J. S. B.; Seara, C.; Skiena, S.
Type of activity
Journal article
Journal
International journal of computational geometry and applications
Date of publication
2006-02
Volume
16
Number
1
First page
117
Last page
138
Group of research
CGA -Computational Geometry and Applications
DCG - Discrete and Combinatorial Geometry

Participants

  • Arkin, Esther M.  (author)
  • Hurtado Diaz, Fernando Alfredo  (author)
  • Mitchell, Joseph S. B.  (author)
  • Seara Ojea, Carlos  (author)
  • Skiena, S  (author)